MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 10 DEGREE FACE ANGLE 28MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 10 DEGREE FACE ANGLE 28MM; PROSTHESIS, HIP
Catalog Number 00711004828
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a hip revision approximately one week post implantation due to a dislocation.The liner was removed and replaced.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: australia the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues.Impressions: right total hip arthroplasty with superior and likely posterior dislocation of the femoral head.Extensive hetero topic ossification along the right hip.Question prior right acetabular reconstruction.The complaint is confirmed based on the evaluation of the provided medical records.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined, however this is considered off label per the provided instructions under compatibility it states "do not use zimmer biomet uhmwpe acetabular cups and liners with components of any other manufacturer unless authorized by zimmer biomet.To determine whether these devices have been authorized for use in a proposed combination, please contact your sales representative or visit the zimmer biomet electronic labeling service (elabeling) website: http://labeling.Zimmerbiomet.Com." its unknown if this off label caused or contributed to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
10 DEGREE FACE ANGLE 28MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19828397
Report Number0001822565-2024-02456
Device Sequence Number18309088
Product Code JDI
UDI-Device Identifier00889024129665
UDI-Public(01)00889024129665(17)250430(10)64655901
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051516
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number00711004828
Device Lot Number64655901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK DEPUY HEAD.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale